# SDR SWAA2021032652491

- Difficulty date: February 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 RBBL 24.5 INBOARD LOWER SIDE CENTER SECTION / REPLACED ANGLE ON FLOOR STRUCTURE LOCATED BS 695 RBBL 24.5 INBOARD LOWER SIDE CENTER SECTION I.A.W SRM B737-700 51-10-02 AND 51-40-02; DWG #273A9110 REV.A
